Article

Convergence analysis of an iterative method for solving multiple-set split feasibility problems in certain Banach spaces

Published in: Quaestiones Mathematicae
Volume 41, issue 1, 2018, pages: 129–148
DOI: 10.2989/16073606.2017.1375569
Author(s): O.T. MewomoSchool of Mathematics, Statistics and Computer Science, South Africa, F.U. OgbuisiSchool of Mathematics, Statistics and Computer Science, South Africa

Abstract

Our purpose in this paper is to introduce an iterative scheme for solving multiple-set split feasiblity problems in p-uniformly convex Banach spaces which are also uniformly smooth using Bregman distance techniques. We further obtain a strong convergence result for approximating solutions of multiple-set split feasiblity problems in the framework of p-uniformly convex Banach spaces which are also uniformly smooth.

Get new issue alerts for Quaestiones Mathematicae